# SDR SWAA011197

- Difficulty date: April 20, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 17,400 hours, 15,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND EMERGENCY EXIT LIGHT LENS CRACKED AT FWD SECTION. R&R LENS PER MM.
